Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Abdominal pain, intermittent bleeding. Had taken i-pill. Due to pill or pregnancy?

hi...we didnt had proper sex but his precum might have entered my vagina .m a virgin oderwise.this thing happened on 21.01.13 n i took an i pill the same day after an last period was on m having abdominal pain n very less and intermittent this due to i pill or my normal period. Is there any probabilty i mite be pregnant?
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2012
Hello, Welcome to HCm, I am Dr. Das

Look, the basic problem here is the ipill.

It contains some hormonal analogues.

As a side effects these cause intermittent bleeding and delay in pregnancy.

You should wait for the normal period for some days. If period does not occur within that period, you should do a pregnancy test. After that consult with a gynecologist for further management.

Answered: Tue, 29 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor